MATEC Web Conf.
Volume 292, 201923rd International Conference on Circuits, Systems, Communications and Computers (CSCC 2019)
|Number of page(s)||6|
|Published online||24 September 2019|
The linear complexity of new q-ary generalized cyclotomic sequences of period pn
1Novgorod State University, Veliky Novgorod, Russia
* e-mail: Vladimir.Edemsky@novsu.ru. The reported study was funded by RFBR and NSFC according to the research project No 19-55-53003.
In this paper, we study the linear complexity of new q-ary generalized cyclotomic sequences of length pn over the finite field of order q. We show that these sequences have the high linear complexity when n ≥ 2. These sequences are constructed by new generalized cyclotomic classed prepared by X. Zeng at el.
© The Authors, published by EDP Sciences, 2019
This is an Open Access article distributed under the terms of the Creative Commons Attribution License 4.0, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.